Large fork-join queues with nearly deterministic arrival and service times
Mathematics of Operations Research , Volume 47 - Issue 2 p. 1335- 1364
In this paper, we study an N server fork-join queue with nearly deterministic arrival and service times. Specifically, we present a fluid limit for the maximum queue length as N → ∞. This fluid limit depends on the initial number of tasks. In order to prove these results, we develop extreme value theory and diffusion approximations for the queue lengths.
|, , , , ,|
|Mathematics of Operations Research|
|Organisation||Centrum Wiskunde & Informatica, Amsterdam (CWI), The Netherlands|
Schol, D, Vlasiou, M, & Zwart, A.P. (2022). Large fork-join queues with nearly deterministic arrival and service times. Mathematics of Operations Research, 47(2), 1335–1364. doi:10.1287/moor.2021.1171